Table of Contents Author Guidelines Submit a Manuscript
International Journal of Pediatrics
Volume 2011, Article ID 215237, 7 pages
Review Article

Elizabethkingia meningosepticum (Chryseobacterium meningosepticum) Infections in Children

Department of Pediatric Infectious Diseases, Hacettepe University Faculty of Medicine, 06100 Ankara, Turkey

Received 30 June 2011; Revised 29 July 2011; Accepted 1 August 2011

Academic Editor: Vineet Bhandari

Copyright © 2011 Mehmet Ceyhan and Melda Celik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehmet Ceyhan and Melda Celik, “Elizabethkingia meningosepticum (Chryseobacterium meningosepticum) Infections in Children,” International Journal of Pediatrics, vol. 2011, Article ID 215237, 7 pages, 2011.